# SDR IPXA2017051417075

- Difficulty date: May 14, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,842 hours, 9,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772518204
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FRAME 20, STRINGER 28R.  REPAIRED IAW EO A300-5330-63906-C.
